# SDR HNAA2019102200313

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 46,123 hours, 42,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  638     05-50  1995782  20OCT19  GSO  CLOSE
      BURNING ODOR OBSERVED A 26,000 ICING CONDITIONS. SME
      LL DISSIPATED AT 5000 FT.
FACT  20OCT19  13:37  GSO
            INSP LIGHTS AND PUSHBUTTONS IN COCKPIT NO DISCREPANC
            IES FOUND PERFORMED OPS CHECK OF ANTI ICE IAW AMM 30
            -00-00 OPS CHECK GOOD PERFORMED TEST OPS CHECK OF BO
            TH 1 AND 2 W/S HT OPS CHECK GOOD. NO DEFECTS FOUND N
            O BURNING ODOR DETECTED OK FOR SERVICE.
